# SDR DALA2024061506106

- Difficulty date: June 10, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 17,675 hours, 7,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3051, ROW 17 EEPL LIGHT INOP (WHITE).   REPLACED EPSU 15WL.
